Transnormale Isotopien und transnormale Kurven.

Bernd Wegner

Manuscripta mathematica (1971)

  • Volume: 4, page 361-372
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Wegner, Bernd. "Transnormale Isotopien und transnormale Kurven.." Manuscripta mathematica 4 (1971): 361-372. <>.

author = {Wegner, Bernd},
journal = {Manuscripta mathematica},
language = {ger},
pages = {361-372},
title = {Transnormale Isotopien und transnormale Kurven.},
url = {},
volume = {4},
year = {1971},

AU - Wegner, Bernd
TI - Transnormale Isotopien und transnormale Kurven.
JO - Manuscripta mathematica
PY - 1971
VL - 4
SP - 361
EP - 372
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.